It is currently Wed Aug 23, 2017 3:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Dec 15, 2012 9:39 am 
Offline
Average Poster
Average Poster

Joined: Sat Dec 15, 2012 8:24 am
Posts: 6
Hi all, I have a quick question about my dosage.. I am on a pretty low dosage (relatively) of about 40-80 mg 10/325 hydrocodone a day.

I took 1mg film an hour and a half ago. I expected to feel different than I do now which is a mild state of anxiety that persisted through the night into the morning (I havent been able to sleep yet) I guess I was expecting relief from the anxiety which came over in a wave the last time I took suboxone a few months ago. However, the last time I took 2 mg and was sick for the whole day... Not sure if thats because I took too much? Or bc it preceipitated early withdrawals.. I cant remember the timeline of last opiate dosage to first suboxone induction..

*This* time however, my last dosage of opiates (hydros) was 15 hours before... and it was only a 10 mg. banana that I found kicking around the bottom of my purse. Before that it was 40 mg hydro a little over 24 hours ago.

Should I take another 1mg?? Do you think that will make me sick? My symptoms have always been more mental than physical and right now Im looking to combat the social anxiety and nervousness that always seem to accompany me whenever I dont have pills in my system.
Im a bartender and I have work tonight around many many people where I have to be happy and on point and not running to the bathroom every 15 minutes to puke or fake puke (dry heaving... even worse) What do you think? Plaese help!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 15, 2012 10:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
I can't really gauge much on how much Sub you need as I have very little experience with tolerance to drugs like hydro. I can give you some idea as to the difference in effect between taking too much Sub, and taking Sub too soon.

If you've taken too much Sub and have a low tolerance (ie taken a Sub overdose), nausea is a real common symptom as is an opioid-ey drowsyness. But it's kinda a car-sick / turning green kinda nausea that can put you on your ass for the whole day. It's possible that 2mg can do this to a person if they have a low (or no) tolerance as I've seen it before. The main difference is that underneath the physical symptoms - nausea, clammyness, pinned pupils - there's still a definite opioid drowsyness.

If you've taken Sub too soon after taking other opioids, people can experience nausea, but the overall feeling you experience is much different. It's more of an anxiety wracked, been thrown into an ice cold lake in the middle of winter feel with goosebumps and a feeling like there's electricity going through your veins. This is at its worst, but you can experience it more mildly. The main feeling of PW (having sub too soon) is anxiety.

If you think you're feeling more like the first one, then don't take more. If you're feeling some PW, then perhaps take more but I'd look at smaller increments in your dose.

It sounds a lot like you're using opioids to self-medicate your day-to-day anxiety anyway. Have you looked at other ways to manage it?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 15, 2012 5:17 pm 
Offline
Average Poster
Average Poster

Joined: Sat Dec 15, 2012 8:24 am
Posts: 6
you are definitey right as to the reason why i began taking opiates in the first place... to ease my anxiety. and it worked like a charm. i know there is little research done on the subject but oh how i wish it was prescribed for GAD... imagine that? i know my decreased anxiety is only a side effect of the medicine but it works it works it works!

yes ive researched other options for anxiety. i was prescribed prozac and i took it exactly as prescribed and i noticed no change in symptom reduction. ive been and off a few different antidepresssants in my past and they all had the same effect.. a slight decrease in anxiety for a few days to a week, followed by return of the same nagging symptoms. it wasnt until i found opiates that i actualy started to feel like "myself." Like a veil was lifted off of me and i was finally free to be happy.. and anxiety-free.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Dec 15, 2012 5:21 pm 
Offline
Average Poster
Average Poster

Joined: Sat Dec 15, 2012 8:24 am
Posts: 6
PS, being new to this board I guess i described what i was taking wrong after doing a little research..

i was taking generic percocets, that were yellow and oblong.. 10/325 on one side and E 712 on the other


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group